MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

A.I.D.D LONGFORD ARCHITECT TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number 7K62-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely decreased architect tsh results on one patient.The results provided were: on (b)(6) 2022, sid (b)(6), initial=0.0072 uiu/ml /repeated=3.6095 uiu/ml laboratory reference range for tsh=0.35 to 4.94 uiu/ml there was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and field data of architect tsh reagent lot number 35280ud01.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.The ticket trending review of at least 12 months complaint data for the likely cause list number does not identify any adverse or non-statistical trend.The ticket search by lot indicates that the reagent lot performs as expected for this product.Historical performance of reagent lot 35280ud01 was evaluated using worldwide data from abbottlink.The patient median data were analyzed and compared to an established control limit.All testing meets acceptance criteria for lot 35280ud01 performing as expected.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect tsh, reagent lot 35280ud01.Updated section d3 email address for medical device contact person and g1 manufactures site email to (b)(4) from (b)(4).

Brand Name
ARCHITECT TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14304944
Report Number3005094123-2022-00093
Device Sequence Number14702571
Product Code JLW
UDI-Device Identifier00380740014247
UDI-Public00380740014247
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Model Number7K62-30
Device Catalogue Number07K62-78
Device Lot Number35280UD01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer07/15/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6) ; ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown